# SDR VNAA2019022099910

- Difficulty date: February 18, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 34,683 hours, 34,629 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 601R1003111
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 601R-57-048 FOUND A CRACKED HOLE IN THE TRUNION WEB. CA REPAIRED AREA BY OVERSIZING THE HOLE UNTIL IT WAS CRACK FREE AND INSTALLING AN OVERSIZED FASTENER IAW REO 601R-57-21-2961 REV. -- DATED 2019-02-12.
